# SDR 07FDEA01562

- Difficulty date: April 24, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 80,201 hours, 33,026 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA016180
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL INT STRUCTURE AT STA 1505 X=31 Z=-42 ON VERTICAL BULKEAD FOUND NR 2 CRACK  AFTER STOP DRILL OF OLD REPAIR REPAIR IAW SRM53-00-01 FOG 10 VOL 1.
